Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Avoiding blood thinners to stop bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

User :   hello?
Doctor :   hi
Doctor :   how can i help you
User :   I have a problem with my nose that caused me to bleed
Doctor :   when u had nose bleed
User :   the doctor burned the blood vessels to prevent bleeding from now on
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   ok
Doctor :   when was it done
User :   18 male single 130 5'10
Doctor :   how months of years back
User :   this morning
User :   my question is he told me not to take any blood thinners
Doctor :   ok
User :   does that include marijuana?
Doctor :   yes u should not
Doctor :   strict avoid any drugs
Doctor :   it will not good for ur health
User :   i understand that but if i was to do it would it cause my nose to bleed
User :   hello?
Doctor :   Trouble remembering things
Altered time perception
Doctor :   Dry mouth
Decreased coordination Increased heart rate
Altered pulmonary status
Altered body temperature
Reduced muscle strength
Decreased cerebral blood flow
Increased food consumption
User :   i have smoked before and i know the effects
Doctor :   Anxiety and panic
Altered libido Possible suicidal ideation
Poor sense of time
Worsened short-term memory
Addictive behaviors
Amotivational syndrome
Doctor :   these aee the side effects
User :   my question is whether it will make my nose to bleed
Doctor :   cant say
User :   is it a blood thinner?
Doctor :   it will increase heart rate
Doctor :   if u have bleed
Doctor :   it will worsen
Doctor :   no u should not take any blood thinner
Doctor :   they wil decrease the platelet count
Doctor :   and cause increase in bleeding
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor